| Model Number |
20E |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was able to duplicate the reported issue.After replacing the power pcb assembly, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer for use.
Event or Problem Description
A customer contacted stryker to report that their device can no longer be powered on.There was no patient use associated with the reported event.
Event or Problem Description
Additional Manufacturer Narrative
Section h11: additional mfg narrative of the initial medwatch report indicates stryker evaluated the customer's device and was able to duplicate the reported issue.After replacing the power pcb assembly, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer for use.Stryker product analysis center (pac) further evaluated the removed part and determined that the cause of the reported issue was due to a shorted transistor on the eos part on the power module.